# SDR FDEA201110134463

- Difficulty date: October 13, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654197729
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD BS 373, LBL 60  HAS CORROSION.   REMOVED CORROSION FROM SEAT TRACKIAW SRM 51-10-6. FOUND SEAT TRACK ASSY OUT OF LIMITS IAW B727 SRM 53-10-1 FIGURE 3.  REMOVED SEAT TRACK IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK IAW SRM 51-30-5 AND 53-10-2 FIGURE 7. TREATED, PRIMED AND INSTALLED NEW SEAT TRACK IAW SRM 51-10-2 AND 51-30-2.
